MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48651230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; locking ring on product broke upon screw insertion.Dr.Did not over angle screws.Two plate malfunctioned in same case.
 
Additional Manufacturer Narrative
Per surgical technique, "both the fixed and the variable guide instrument direct the screw trajectory within the range that ensure optimal functioning of the locking ring.The fixed guides are rigidly attached to the plate at 8 degrees of sagittal angulation in the end holes (neutral axis) and 0 degrees of sagittal angulation in the middle holes.The tip design of the variable guides allows for a range of sagittal angulation from +/- 6 degrees in all screw holes.Positioning the bone screws within the allowed range of angulation will ensure secure locking of the screws within the plate." root cause is that the trajectory of the screws was too steep.
 
Event or Problem Description
It was reported that; locking ring on product broke upon screw insertion.Dr.Did not over angle screws.2 plate malfunctioned in same case.The surgery was successfully completed using a longer plate with a one hour delay.There are no reports of adverse health consequences to the patient.

Brand Name
REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7180376
Report Number0009617544-2018-00008
Device Sequence Number13941197
Product Code KWQ
UDI-Device Identifier04546540534804
UDI-Public(01)04546540534804
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48651230
Device Catalogue Number48651230
Device Lot Number176227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight107